# SDR GTIA010822

- Difficulty date: June 17, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO COMPARTMENT LONGERON NR 29 LEFT SIDE BETWEEN STATION 1193 AND 1212 CORRODED.  REMOVED CORROSION AREA VERIFIED OUT OF LIMITS.  REMOVED LONGERON 29L FROM STATION Y1183 TO STA Y 1240 AND SPLICE AT STATION 1202 IAW MD-80 SRM 53-02 AND 51-30.  FABRICATED LONGERON 29L FROM STA Y1240 TO STA 1202 IAW DAC DWG 5930627.  LOCATED AND DRILLED LONGERON 29L.  (M)
